CSpace
thefinitedeterminationanduniversalunfoldingofbifurcationproblems
Zou JC(邹建成)
1995
Source Publication数学季刊
ISSN1002-0462
Volume10Issue:4Pages:128
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40203
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zou JC. thefinitedeterminationanduniversalunfoldingofbifurcationproblems[J]. 数学季刊,1995,10(4):128.
APA 邹建成.(1995).thefinitedeterminationanduniversalunfoldingofbifurcationproblems.数学季刊,10(4),128.
MLA 邹建成."thefinitedeterminationanduniversalunfoldingofbifurcationproblems".数学季刊 10.4(1995):128.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邹建成]'s Articles
Baidu academic
Similar articles in Baidu academic
[邹建成]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邹建成]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.